# SDR DU4R2012007

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N3796B
- Make and model: Lkheed 382G44K30
- Aircraft serial: 5027
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 127043 N/R 24791 DURING SCHEDULED INSPECTION, FOUND AFT FUSELAGE LEFT UPPER HORIZONTAL STAB ATTACH FITTING HAS GOUGES AT I/D SURFACE.
